Jump to content

Photo

Water Pills?


  • Please log in to reply
17 replies to this topic

#1 Soon To Be Mrs. Gomez

Soon To Be Mrs. Gomez
  • Sr. Member
  • 1,326 posts

    Posted 22 April 2009 - 12:16 AM

    So I live in los angeles area and right now there is a heat wave. So of course with my luck, I went for a dress fitting yesterday in 100 degrees and I was so sticky hot and swollen. My dress just did not look so great because of my bloat & my feet were swollen so my shoes felt uncomfortable too. I was totally freakin out and I felt so depressed and I kept thinking what a loser I was for not having lost enough weight so my mom tried to calm me down by telling me that the heat caused the swelling and suggested I take water pills and to even take them to Cabo so I'm not bloated over there. Any other brides have this issue with marying in the heat? How did th heat affcet your body and did it cause your dress to fit snug. Anyone suggest a good water pill.

    #2 sunset78

    sunset78
    • Sr. Member
    • 1,280 posts

      Posted 22 April 2009 - 07:32 AM

      I have had issues with swelling (hands, feet, ankles and calves) since I was a teen (my mom has the same issue), and it's only now that the doc is giving me a water pill (the others said I was too young to have such a problem... **whatever**).

      It's a low dosage, and shows slight improvements (they look normal most of the day instead of swollen and puffy looking), but doesn't want me on a higher one just yet because it can lower your blood pressure.

      I also had to get a few tests done to ensure it wasn't something else (ie kidney problems).

      Not sure what OTC water pills would be like though.

      #3 Married_In_Maui

      Married_In_Maui
      • Member
      • 929 posts

        Posted 22 April 2009 - 09:39 AM

        I use the CVS brand water pill (blue pills that come in a blue box.) I use these every month (at that time):) & they work really well for me. I hate that bloated feeling every month, when you feel like your belly is twice as big as normal :) They cost $6.99 a pack, so no big loss if they don't work for you.

        #4 soccergurl3

        soccergurl3
        • Jr. Member
        • 232 posts

          Posted 22 April 2009 - 10:37 AM

          I get extremely bloated too when it's really hot and I honestly look like i gained about 15 pounds and I am 120 so it is a huge difference! I started taking water pills and my problem completely stopped!

          #5 BachataBride

          BachataBride
          • Banned
          • 9,310 posts

            Posted 22 April 2009 - 02:36 PM

            I do not take them so the only opinion I can offer is to see your doc & see what they say before you do anything. Or at the very least consult a pharmacists at your local drugstore. Good Luck!

            #6 Soon To Be Mrs. Gomez

            Soon To Be Mrs. Gomez
            • Sr. Member
            • 1,326 posts

              Posted 22 April 2009 - 02:52 PM

              Thanks girls! I hate this issue. How come men don't have this problem. ugh!! I'm going to run to CVS soon.

              #7 bride7474

              bride7474
              • Member
              • 582 posts

                Posted 22 April 2009 - 02:55 PM

                I haven't taken them, but let me know how they work for you, if you do decide to take them!

                #8 KristinaM

                KristinaM
                • VIP Member
                • 3,082 posts
                • Wedding Date:April 18, 2013
                • Wedding Location:Ocean Blue & Sand, Punta Cana
                • LocationNew Jersey

                Posted 22 April 2009 - 02:59 PM

                My only advise is be careful because
                1. remember its going to be HOT and if you're drinking alcohol too.. make sure to drink LOTS of water so you don't dehydrate from the combination of all three.
                and 2. You may have to pee alot with all of the fluids being flushed through! haha something to keep in mind so you're not doing the pee pee dance down the aisle

                These are just off the top of my head thoughts though, I've never taken them (except for PMS meds like midol which makes me pee constantly).

                Def try them at home first and see how they make you feel and let us know how it goes!!

                #9 sunset78

                sunset78
                • Sr. Member
                • 1,280 posts

                  Posted 22 April 2009 - 03:17 PM

                  Oh, another cause of water rentention is salt intake... so watch your sodium intake as well.

                  And definitely talk to the pharmacist if you don't go your your doctor.

                  My swelling turned out to be no medical condition, every turned out fine from the tests. But I'm on novo-indapamide... I take one 2.5mg pill a day to control the swelling... just all of it is genetics for me.

                  I actually don't go to the bath anymore than I use to (except now where I drink 8-10 cups a day now...lol).

                  #10 sunset78

                  sunset78
                  • Sr. Member
                  • 1,280 posts

                    Posted 22 April 2009 - 03:22 PM

                    Oh, and one more thing. If you do actually pee more than normal when trying water pills, apparently it can be a sign that the pills are causing an electrolyte imbalance.




                    0 user(s) are reading this topic

                    0 members, 0 guests, 0 anonymous users